Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 314, NWS Hastings, NE

November 10, 2012Nuckolls County, Webster County, Nebraska; Jewell County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Nov 10, 2012, 7:07 PM CST for Nuckolls County, Webster County, Nebraska; Jewell County, Smith County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2012, 7:07 PM CST (01:07 UTC)
Expired
Nov 10, 2012, 7:30 PM CST
In force
23 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jewell County, KS, Smith County, KS, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 41 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 7:09 PM CSTTSTM WND GST 646 Sse Guide Rock, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 3:36 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS53 KGID 110107
SVRGID
KSC089-183-NEC129-181-110130-
/O.NEW.KGID.SV.W.0314.121111T0107Z-121111T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CST SAT NOV 10 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
  EASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
  WESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
  WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 730 PM CST

* AT 704 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BLUE HILL TO 5 MILES SOUTHWEST
  OF INAVALE TO 6 MILES SOUTH OF CEDAR...AND MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARLAN...BELLAIRE...RED CLOUD...COWLES...ROSEMONT...LEBANON...
  LAWRENCE...GUIDE ROCK...ESBON...BURR OAK...BOSTWICK...SUPERIOR AND
  NELSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4000 9874 4000 9873 4004 9873 4026 9864
      4035 9846 4035 9796 3986 9807 3965 9850
      3957 9892 3957 9895
TIME...MOT...LOC 0107Z 228DEG 43KT 4034 9842 4005 9865
          3960 9887
WIND...HAIL 60MPH 1.00IN

$$

WESELY
2 follow-up statements
919 
WWUS53 KGID 110123
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CST SAT NOV 10 2012

KSC089-183-NEC129-181-110130-
/O.CON.KGID.SV.W.0314.000000T0000Z-121111T0130Z/
SMITH KS-JEWELL KS-NUCKOLLS NE-WEBSTER NE-
723 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEBSTER...
WESTERN NUCKOLLS...NORTHWESTERN JEWELL AND EASTERN SMITH COUNTIES
UNTIL 730 PM CST...

AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLUE HILL TO RED CLOUD TO 6 MILES NORTH OF HARLAN...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  COWLES...ROSEMONT...LEBANON...LAWRENCE...GUIDE ROCK...ESBON...BURR
  OAK...BOSTWICK...SUPERIOR AND NELSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3960 9880 4003 9867 4035 9846 4035 9796
      4000 9806 3978 9836
TIME...MOT...LOC 0123Z 228DEG 43KT 4038 9832 4018 9846
          3973 9869
WIND...HAIL 60MPH <.75IN

$$

WESELY
254 
WWUS53 KGID 110127
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CST SAT NOV 10 2012

KSC089-183-NEC129-181-110137-
/O.EXP.KGID.SV.W.0314.000000T0000Z-121111T0130Z/
SMITH KS-JEWELL KS-NUCKOLLS NE-WEBSTER NE-
727 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER...WESTERN NUCKOLLS...
NORTHWESTERN JEWELL AND EASTERN SMITH COUNTIES WILL EXPIRE AT 730 PM
CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3960 9880 4003 9867 4035 9846 4035 9796
      4000 9806 3978 9836
TIME...MOT...LOC 0127Z 228DEG 43KT 4041 9827 4021 9841
          3976 9864

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 5:49 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Nov 10, 5:49 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CST SAT NOV 10 2012

.AVIATION...00Z KGRI TAF. THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH KGRI PRIOR TO 7PM. A COLD FRONT WILL ALSO TRACK THROUGH
KGRI RIGHT AROUND 6PM. EXPECT STRONG AND VARIABLE WINDS UNTIL
AFTER THE FRONTAL PASSAGE AND THEN STRONG NORTHWEST WINDS
THEREAFTER. A FEW SHOWERS AND WEAK THUNDERSTORMS WILL REMAIN
POSSIBLE FOR SEVERAL HOURS BEHIND THE FRONT. DRY AND WINDY
TOMORROW WITH A CONTINUED NORTHWEST WIND.

.UPDATE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

&&

.PREV DISCUSSION... /ISSUED 329 PM CST SAT NOV 10 2012/

SHORT TERM...THROUGH SUNDAY AFTERNOON...DUE TO GOOD MIXING THIS
AFTERNOON...EXPECT STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS MUCH
OF THE LOCAL AREA THROUGH THE LATE AFTERNOON HOURS AHEAD OF AN
APPROACHING COLD FRONT. WITH VERY DRY CONDITIONS ACROSS THE HIGH
PLAINS...HAVE SEEN SOME AREAS OF DUST MIXED IN...AND EXPECT
CONTINUED HAZY CONDITIONS THROUGH THE AFTERNOON HOURS AS A RESULT.

AS OF MID AFTERNOON...A FEW LIGHT SHOWERS HAVE ALREADY BEGUN TO
DEVELOP AHEAD OF THE APPROACHING COLD FRONT...AND EXPECT CONTINUED
DEVELOPMENT THROUGH THE AFTERNOON HOURS AS INSTABILITY CONTINUES TO
BUILD AND FORCING FROM APPROACHING FRONT AND UPPER LEVEL SHORTWAVE
HELP TO TRIGGER THUNDERSTORMS ACROSS THE LOCAL AREA. EXPECT THE
ASSOCIATED AXIS OF INSTABILITY TO SHIFT EASTWARD THROUGH THE EVENING
AND OVERNIGHT HOURS...WITH MUCH COLDER AIR FILTERING IN BEHIND THIS
FRONT ALONG WITH DECREASED CHANCES FOR CONVECTION. WITH THE COLD
TEMPERATURES EXPECTED TO FILL IN ACROSS THE REGION
OVERNIGHT...EXPECT THE POSSIBILITY FOR A FEW LIGHT SNOW SHOWERS
DURING THE OVERNIGHT HOURS...BUT WITH VERY LITTLE LOW LEVEL MOISTURE
TO WORK WITH...DO NOT EXPECT MUCH MORE THAN TRACE TO A FEW TENTHS OF
SNOW ACCUMULATION IN SPOTS...IF ANY...WITH THE MAIN FOCUS OVER THE
NEXT 3-12 HOURS BEING CONVECTIVE POTENTIAL. WITH GOOD SHEAR...MODEST
INSTABILITY EXPECTED TO BUILD UP TO 1000 J/KG...AND FORCING FROM THE
APPROACHING FRONT...CONTINUE TO EXPECT THE POTENTIAL FOR SOME STRONG
TO SEVERE THUNDERSTORMS...WITH MAIN THREATS REMAINING HAIL TO THE
SIZE OF GOLF BALLS...THUNDERSTORM WIND GUSTS TO 60 MPH...AND
ISOLATED TORNADOES.

WITH A MUCH COOLER AIRMASS IN PLACE BEHIND THE PASSING FRONT...
EXPECT UNSEASONABLY COLD TEMPERATURES ALONG WITH A BRISK NORTH WIND
ACROSS THE LOCAL AREA SUNDAY AFTERNOON. WHILE WINDS MAY INITIALLY
APPROACH ADVISORY CRITERIA WITH THE PASSAGE OF THIS FRONT AS STRONG
PRESSURE RISES ARE REALIZED...WINDS SHOULD RELAX SOME DURING THE
AFTERNOON HOURS ON SUNDAY AS THE PRESSURE GRADIENT RELAXES AND AREA
AREA OF SURFACE HIGH PRESSURE EMERGES INTO THE CENTRAL PLAINS.

LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

MAIN CHALLENGES WILL BE TEMPERATURES AND TIMING OF THE NEXT
POTENTIAL PRECIPITATION CHANCES FRIDAY/SATURDAY.

MODELS HAVE REASONABLE CONSISTENCY TO BEGIN THE LONG TERM...BUT BY
THE TIME THURSDAY THROUGH SATURDAY ROLLS AROUND...THERE IS TERRIBLE
AGREEMENT AMONG MODELS...AND CONSISTENCY IS NOT GREAT.

WE WILL START THE LONG TERM SUNDAY NIGHT WITH A PROGRESSIVE DEEP
LONGWAVE TROUGH OVER THE CENTRAL UNITED STATES...WITH THE AXIS
SWINGING EAST OF THE CWA. COLD AIR WILL BE IN PLACE...BUT THE
PROGRESSIVE NATURE OF THE UPPER LEVEL PATTERN ALLOWS SOME WARMING BY
LATE NIGHT AT 850 MB...WITH EVEN SOME WARM AIR ADVECTION AND
DOWNSLOPE OCCURRING BY EARLY MONDAY MORNING. THIS WILL MAKE
DETERMINING LOW TEMPERATURES A BIT TRICKY.

MODELS HAVE BEEN QUITE CONSISTENT ABOUT THIS WAVE DAMPENING AS IT
HEADS EAST...AND GENERALLY ZONAL FLOW FOR OUR AREA INTO MID-WEEK
WITH LOW-AMPLITUDE RIPPLES PERHAPS MOVING BY.

THE NEXT SHORTWAVE TROUGH OF MUCH CONSEQUENCE IS A TOUGH CALL. THE
LATEST ECMWF SHOWS FRIDAY NIGHT BEING THE ARRIVAL TIME...BUT SINCE
THIS WAVE HAS A RELATIVELY LOW-AMPLITUDE...CONFIDENCE IS NOT THE
HIGHEST. THE 06Z RUN OF THE GFS SHOWED AN ARRIVAL OF FRIDAY DURING
THE DAY...BUT THE LATEST RUN AT 12Z GFS SHOWS A COMPLETELY DIFFERENT
SOLUTION FROM THE PREVIOUS RUN...WITH A NORTHERN STREAM WAVE ALREADY
WELL EAST OF THE CWA WITH A SHORTWAVE RIDGE MOVING EAST OF THE CWA
ON FRIDAY.

CONSIDERING THE FACT THAT THE GFS SOLUTIONS APPEAR HIGHLY
UNSTABLE...I WILL NOT PUT MUCH WEIGHT...IF ANY...INTO THE GFS AND
WILL LEAN MUCH HEAVIER TOWARD THE ECMWF AND ITS ENSEMBLES. THIS WILL
KEEP PRECIPITATION CHANCES AROUND FOR PRIMARILY FRIDAY NIGHT AND
SATURDAY...AND I HAVE YANKED PRECIPITATION CHANCES FROM FRIDAY.

PREV DISCUSSION... /ISSUED 1157 AM CST SAT NOV 10 2012/

AVIATION...18Z KGRI TAF. PREVAILING VFR CONDITIONS ARE FORECAST
THROUGH THE EARLY EVENING HOURS...AHEAD OF AN APPROACHING COLD
FRONT WHICH WILL LIKELY RESULT IN A FEW THUNDERSTORMS AFFECTING
THE TERMINAL BETWEEN 11/02Z-11/06Z...ALONG WITH THE SMALL
POSSIBILITY OF A LIGHT RAIN OR SNOW SHOWER THEREAFTER. WINDS THIS
AFTERNOON WILL BE THE PRIMARY CONCERN...WITH SOUTHERLY WINDS
RAPIDLY INCREASING OVER THE NEXT HOUR OR SO TO 18025G35KTS. WINDS
WILL EVENTUALLY RAPIDLY SHIFT TO THE NORTHWEST WITH THE PASSAGE OF
THE FRONT AT THE TERMINAL BETWEEN 11/04Z-11/06Z...WITH GUSTY
NORTHWESTERLY WINDS FOR THE REMAINDER OF THE TAF PERIOD. WHILE
VISIBILITIES ARE EXPECTED TO BE PREDOMINANTLY VFR THROUGH THE
PERIOD OUTSIDE AN TSRA AFFECTING THE TERMINAL...MVFR CIGS ARE
EXPECTED TO DEVELOP JUST AHEAD OF THE COLD FRONT...AND PERSIST
THROUGH AT LEAST 11/12Z.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.

KS...NONE.

&&

UPDATE...WESELY
Hazardous weather outlook, Nov 10, 6:00 PM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CST SAT NOV 10 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
120000-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
600 PM CST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING INTO TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS
EVENING. SOME OF THESE STORMS...PRIMARILY ALONG AND EAST OF A
LINE FROM SAINT PAUL...TO GRAND ISLAND IN NEBRASKA...TO OSBORNE IN
KANSAS...COULD REACH SEVERE LIMITS. HAIL AS BIG AS GOLF
BALLS...THUNDERSTORM WIND GUSTS TO AROUND 60 MPH...AND ISOLATED
TORNADOES WILL ALL BE POSSIBLE.

ANOTHER ROUND OF STRONG WINDS WILL BE REALIZED ACROSS THE OUTLOOK
AREA OVERNIGHT TONIGHT...THIS TIME FROM THE NORTHWEST. SUSTAINED
WINDS OF 20 TO 30 MPH WILL ACCOMPANY GUSTS TO AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING...PRIMARILY FOR
LOCATIONS ALONG AND EAST OF A LINE FROM FULLERTON...TO GRAND
ISLAND IN NEBRASKA...TO PHILLIPSBURG IN KANSAS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, Nov 10, 4:30 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CST SAT NOV 10 2012

NEZ062-102245-
HALL NE-
430 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL COUNTY UNTIL 445 PM
CST...

AT 426 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALDA...OR NEAR GRAND ISLAND...MOVING
NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GRAND ISLAND

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 9828 4078 9829 4086 9862 4105 9846
      4104 9845 4104 9828
TIME...MOT...LOC 2230Z 213DEG 52KT 4095 9840

WESELY
Local storm report, Nov 10, 4:47 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
447 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 SW ST. LIBORY         41.07N 98.37W
11/10/2012  E1.75 INCH       HOWARD             NE   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED BY LAW ENFORCEMENT.

&&

REED
Local storm report, Nov 10, 6:45 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             5 WSW CHAPMAN           41.00N 98.25W
11/10/2012  E0.50 INCH       MERRICK            NE   LAW ENFORCEMENT

&&

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:01 PM CSTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick59 min
Nov 10, 6:33 PM CSTSevere Thunderstorm WarningGIDHamilton, York42 min
Nov 10, 6:49 PM CSTSevere Thunderstorm WarningGIDPolk26 min
Nov 10, 6:55 PM CSTSevere Thunderstorm WarningGIDClay, Fillmore35 min
Nov 10, 7:29 PM CSTSpecial Weather StatementGIDPolk, York46 min
Nov 10, 7:31 PM CSTSpecial Weather StatementGIDClay, Fillmore, Nuckolls, Webster29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.